Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is lactic acid cream advisable for post inflammatory pigmentation?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hello- i have really bad skin. I have a lot of discolration, scars and acne. Ive visited a dermatologist and he gave me hydroquinone for the marks but its very difficult to be consistent because theyre all over my legs. I was told that lactic acid cream fade marks, is this true?
Posted Sun, 9 Mar 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 5 days later
Brief Answer: Pigmented marks legs Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same . Your problem is that of post inflammatory pigmentation . You were recommended hydroquinone by your dermatologist. Lactic acid creams surely help so decreasing the pigmentation but they have to be applied regularly for a long period of time. They tend to slowly exfoliate the upper pigmented layers of skin and help in bringing the skin color back to normal. But you should try and not to combine both hydroquinone and lactic acid cream. You can use either of the two. Hope it helps Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor